RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aypanov, Sh A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:33
Abstract pages:244
Full texts:137

http://www.mathnet.ru/eng/person120521
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. S. A. Aisagaliev, Sh. A. Aypanov, “On the theory of the global asymptotic stability of phase systems”, Differ. Uravn., 35:8 (1999),  1013–1019  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1019–1026
1996
2. Sh. A. Aypanov, Z. N. Murzabekov, “Solution of a linear-quadratic optimal control problem with fixed ends of the trajectories of the system”, Differ. Uravn., 32:6 (1996),  843–844  mathnet  mathscinet; Differ. Equ., 32:6 (1996), 848–849

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020